Regle Yüzeylerin Modifiye Çatı ile Karakterizasyonları

Bu çalışmanın başında, Modifiye çatı kullanılarak yeni bir regle yüzey oluşturulmuştur.. Daha sonra bu yüzeyin dağılım parametresi, sitriksiyon çizgisi, yüzeyin normal vektör alanı esas formları hesaplanıp diferansiyel geometrik özelliklerine bakılmıştır. Çalışmanın son kısmında ise bu yeni regle yüzey ile ilgili örnekler verilmiştir.

Characterizations of The Ruled Surfaces due to Modified Frame

At the beginning of this study, a new ruled surface was created using a modified frame. Then, the distribution parameter of this surface, the striction line, the normal vector field of the surface were calculated and differential geometric properties were examined. In the last part of the study, examples related to this new ruled surface are given.

___

  • Andaras,C., Recio,T., Tabera, L.F., Sendra, J.R. and Villarino,C., 2011. “Proper real reparametrization of rational ruled surfaces”, Computer Aided Geometric Design, 28(2)(2011), 102-113.
  • Arıkan, M., Nurkan, S.M., 2020. “Adjoint Curve According to Modified Orthogonal Frame with Torsion in 3-Space”, Usak University Journal of Science and Natural Sciences, 2, 54-64.
  • Bottema, O., Roth, B., (1979). “Theoretical kinematics”, North-Holland Publishing Company, New York, p.558.
  • Bukcu, B., Karacan, M.K., 2016. “On The Modified Orthogonal frame with Curvature and Torsion in 3-Space”, Mathematical Sciences and Applications E-notes ,4(1) 184-186.
  • Bukcu, B., Karacan, M.K., 2016. “Spherical Curves with Modified Orthogonal Frame”, Journal of New Results in Science, 60-68.
  • Damar. E., Yuksel, N., Vanlı, T.A., 2017. “The Ruled Surfaces According to Type-2 Bishop Frame In ”, International Mathematical Forum, 2(12), No.3, 133-143.
  • Hacısalihoğlu, H.H., (1983). “Diferansiyel Geometri II”, Gazi Üniversitesi Yayınları.
  • Lone M.S., Karacan M.K., Tuncer Y., Es H., 2018. “Spherical Indicatries with the Modified Orthogonal Frame”, arXiv:1810.01082v1.
  • Lone M.S., Karacan M.K., Tuncer Y., Es H., 2018. “On Some Curves with Modified Orthogonal Frame in Euclidean 3-Space”, arXiv:1810.00557v2.
  • Sasai T., 1984. “The Fundamental Theorem of Analytic Space Curves And Apparent Singularities of Fuchsian Differential Equations”, Tohoku Math. Journ., 36,17-24.